# SDR CA080805005

- Difficulty date: July 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE, THE LANDING GEAR WAS SELECTED UP, THE RT MLG DOOR WAS SLOW TO CLOSE (APPROX 10 MINUTES). THE F/A VERIFIED THE DOOR WAS OPEN. THE DOOR THEN CLOSED WITHOUT ACTION FROM THE PILOT. PSEU FAULT CODE RGDCL UNREASONABLE FAR.   RT MLG SOLENOID SEQUENCE VALVE REPLACED.
